# SDR C2XA09SH143

- Difficulty date: May 3, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,954 hours, 13,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532638401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM BETWEEN FRMS 40 AND 52 HAS CORROSION.  MAINTENANCE REMOVED CORROSION AND FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW IC2009-145/03242B AT FRAME 41, NO CORROSION DAMAGE NOTED AT OTHER FRAMES.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
